# SDR DALA2021081104600

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 60,168 hours, 7,564 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 OXY COMPARTMENT IN LAV WON'T CLOSE. LOCATION 201. CORRECTIVE ACTION: CLOSED OXY COMPARTMENT DOOR IN LAV. (1906965)
